MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6227
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the right side of the primary packaging of four (4) extension sets was peeling apart.This was noted prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added.The four (4) actual samples were received for evaluation.A visual inspection was performed using the naked eye which revealed the packages were all opened.Dimensional testing was performed and no issues was noted.The reported condition was verified.The cause of the condition was determined to be the vacuum machine was low causing less air elimination; therefore, when the units are placed into the master carton the seal could open.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9522049
Report Number1416980-2019-07168
Device Sequence Number327904
Product Code FPA
UDI-Device Identifier00085412003917
UDI-Public(01)00085412003917
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6227
Device Lot NumberR19E18042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1